Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can chest pain, discomfort in jaw and loss of appetite be signs of Angina?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
hello. for the last month i have feel a discomfort and sometimes a sharp pain in my chest. i went to the ER twice and they did test which came out fine. they preformed an electrocardiogram and blood test. in the two occasions everything came out fine. i went to my primary doctor and he did an other electrocardiogram and it came out fine once again. he ask me if i have feel anxious which i do feel. but i been feeling like this for the last month. also when i walk i feel a little discomfort in my jaw ( like is cramping ) i feel and upset stomach and i have lost my appetite. i don't know if this are symptoms of Agina. which i don't know what to think because my cholesterol levels are ok according to my primary doctor. i am really worry about my XXXXXXX because every time i do a fiscal activity i start feeling nervous and the palpitations come back..
Posted Sun, 9 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Your problems most likely due to anxiety,acidity. Detailed Answer: Hello XXXX Thanks for writing to us Your age doesn't support cardiac problems.However now a days it is found even in young age due to changing life style. From history it seems that your problems are due to anxiety or acid problem. It is good that your reports are normal. You should try to relax your self by meditation,yoga etc. Palpitation is mostly due to benign reasons like anxiety and it is not serious in most of the cases. For acidity you can take tablet pantoprazole 40 mg once daily half hour before food for six weeks. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor